A certain boundary value problem for an elliptic system of special form
Differencialʹnye uravneniâ, Tome 7 (1971) no. 7, pp. 1226-1234
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_7_a6,
author = {V. S. Vinogradov},
title = {A certain boundary value problem for an elliptic system of special form},
journal = {Differencialʹnye uravneni\^a},
pages = {1226--1234},
year = {1971},
volume = {7},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_7_a6/}
}
V. S. Vinogradov. A certain boundary value problem for an elliptic system of special form. Differencialʹnye uravneniâ, Tome 7 (1971) no. 7, pp. 1226-1234. http://geodesic.mathdoc.fr/item/DE_1971_7_7_a6/